Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 21, 2014, 10:33:23 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 642889
  • Total Topics: 48909
  • Online Today: 221
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Just Started Atripla..hoping to take it mid-day.  (Read 1566 times)

0 Members and 1 Guest are viewing this topic.

Offline blucollar1

  • Member
  • Posts: 3
Just Started Atripla..hoping to take it mid-day.
« on: November 13, 2009, 03:37:35 PM »
  Howdy,
  I'm still in disbelief over testing POZ and just taking everything in...so thankful for this site!!
 I didn't really read the label and my Doc said most patients think of it just like a vitamin pill so..what the heck..I work EARLY..so took my pill at 1240AM and started work at 2AM..driving truck then..then 2 hours later..BAM..dizzy..drunk feeling..what the F was going on....I cant work feeling like this!! I quickly read up on the drug and now find out this side effect..OH CRAP!! I'm now hoping I can take it right after work..that would be at 1230pm..so I have half the day and evening for some of the effects to die down..any thoughts??
 Thanks and hugs to all.. ;)

Offline tommy246

  • member
  • Member
  • Posts: 435
Re: Just Started Atripla..hoping to take it mid-day.
« Reply #1 on: November 13, 2009, 03:55:29 PM »
hi im just 7 days in dizzy bit just first few hours first few days but less everyday you can take it same time everyday  1 hour before meal or the reccomended 2 hours after meal preferably before you go to bed whether that be day or night. I definately wouldnt drive for a few days especially the first few hours after taking it.
jan 06 neg
dec 08 pos cd4 505 ,16%, 1,500vl
april 09 cd4 635 ,16%,60,000
july 09 ,cd4 545,17%,80,000
aug 09,hosptal 18days pneumonia cd190,225,000,15%
1 week later cd4 415 20%
nov 09 cd4 591 ,vl 59,000,14%,started atripla
dec 09  cd4 787, vl 266, 16%
march 2010  cd4 720 vl non detectable -20  20%
june 2010  cd4  680, 21%, ND

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: Just Started Atripla..hoping to take it mid-day.
« Reply #2 on: November 13, 2009, 04:04:43 PM »
Hi Blu, welcome to the forums.

Most people take Atripla an hour (or immediately) before they go to bed to sleep. If you always work the night shift, you can take it before bed just like anyone else, even if your bedtime is 3 or 4pm. The point of taking it at bedtime is so you sleep through the side-effects.

Avoiding foods with a high fat content an hour or two before taking Atripla can also help diminish the side-effects.

Good luck!

Ann
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline blucollar1

  • Member
  • Posts: 3
Re: Just Started Atripla..hoping to take it mid-day.
« Reply #3 on: November 13, 2009, 08:19:55 PM »
 Thanks for the advice!

Offline GNYC09

  • Member
  • Posts: 702
Re: Just Started Atripla..hoping to take it mid-day.
« Reply #4 on: November 14, 2009, 12:13:50 AM »
  Howdy,
  I'm still in disbelief over testing POZ and just taking everything in...so thankful for this site!!
 I didn't really read the label and my Doc said most patients think of it just like a vitamin pill so..what the heck..I work EARLY..so took my pill at 1240AM and started work at 2AM..driving truck then..then 2 hours later..BAM..dizzy..drunk feeling..what the F was going on....I cant work feeling like this!! I quickly read up on the drug and now find out this side effect..OH CRAP!! I'm now hoping I can take it right after work..that would be at 1230pm..so I have half the day and evening for some of the effects to die down..any thoughts??
 Thanks and hugs to all.. ;)
Surprising your doctor didn't mention the dizziness you might (and did) experience.  Seems almost negligent to me but that's why it's important to do your research on these powerful meds.  I'm glad you're fine now.  Ann's right, before bedtime is best (at least until the side effects wear off).

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.